A study of linked star operations
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 837-851
Published online February 22, 2021
Printed July 31, 2021
Lokendra Paudel, Simplice Tchamna
University of South Carolina-Salkehatchie; Georgia College \& State University
Abstract : Let $R\subseteq L \subseteq S$ be ring extensions. Two star operations $\star_{1} \in \rm Star (R, S)$, $\star_{2} \in \rm Star (L, S)$ are said to be linked if whenever $A^{\star_{1}}=R^{\star_{1}}$ for some finitely generated $S$-regular $R$-submodule $A$ of $S$, then $(AL)^{\star_{2}} =L^{\star_{2}}$. We study properties of linked star operations; especially when $\star_{1}$ and $\star_{2}$ are strict star operations. We introduce the notion of Pr\"ufer star multiplication extension (P$\star$ME) and we show that under appropriate conditions, if the extension $R\subseteq S$ is P$\star _{1}$ME and $\star_{1}$ is linked to $\star_{2}$, then $L\subseteq S$ is P$\star _{2}$ME.
Keywords : Star operation, ring extension, localization, Pr\"ufer extension
MSC numbers : Primary 13A15, 13A18, 13B02
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd